Whenever I eat chocolate, lile Hershey's Kisses or M&M's I get really sleepy. I really like chocolate but have a hard time staying awake when I eat it.
There is a history of diabetes in my family but the last time I was tested for it, it was negative. Is there some kind of disorder that would account for this. Some other types of candy have this affect on me but others don't.
Have you ever rested your blood sugar during these sleepy periods?
If it is not high(over 140) or very low(less than 50)then it is not likely a blood sugar problem causing the sleepy feeling. Chocolate has other substances, some of which trigger headaches in some people etc, as well as fat. Perhaps this is what your reaction is related to instead of the sugar content. In either case, I suggest trying to limit you chocolate(and candy) intake, for all good reasons. Sorry!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.